# SDR CA110207004

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pin
- Part number: 31071914
- Condition: Backed Out
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOCATING PIN BACKED OUT CAUSING DAMAGE TO GEAR TRAIN RESULTING IN AN UNSCHEDULED ENGINE REMOVAL. THIS PIN RETAINS THE STUD FOR THE IDLER ASSEMBLY AND IT WAS FOUND TO BE NOT STAKED INTO THE DIAPHRAGM CASE PROPERLY. THIS CAUSED THE PIN TO EVENTUALLY VIBRATE OUT AND JAM INTO THE RGB GEARS.
